EconPapers    
Economics at your fingertips  
 

A Test of a Two-Factor APT Based on the Quadratic Market Model: International Evidence

R D Brooks and Robert Faff

Studies in Economics and Econometrics, 1998, vol. 22, issue 2, 65-76

Abstract: This paper presents tests of Barone-Adesi’s (1985) two-factor APT, based on a restricted quadratic market model (QMM), using the Morgan Stanley country index monthly data over the sample period 1970 to 1994. Our results show that the unrestricted QMM can be rejected in favour of the two-factor APT.

Date: 1998
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1080/03796205.1998.12129125 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:rseexx:v:22:y:1998:i:2:p:65-76

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/rsee20

DOI: 10.1080/03796205.1998.12129125

Access Statistics for this article

Studies in Economics and Econometrics is currently edited by Willem Bester

More articles in Studies in Economics and Econometrics from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:rseexx:v:22:y:1998:i:2:p:65-76